Join the 'Chlophedianol / thonzylamine' group to help and get support from people like you.
Chlophedianol / thonzylamine News
Posted 20 Oct 2014 by Drugs.com
MONDAY, Oct. 20, 2014 – A child receives the wrong medication or the wrong dosage every eight minutes in the United States, according to a recent study. Nearly 700,000 children under 6 years old experienced an out-of-hospital medication error between 2002 and 2012. Out of those episodes, one out of four children was under a year old. As the age of children decreased, the likelihood of an error increased, the study found. Though 94 percent of the mistakes didn't require medical treatment, the errors led to 25 deaths and about 1,900 critical care admissions, according to the study. "Even the most conscientious parents make errors," said lead author Dr. Huiyun Xiang, director of the Center for Pediatric Trauma Research at Nationwide Children's Hospital in Columbus, Ohio. That conscientiousness may even lead to one of the most common errors: Just over a quarter of these mistakes involved a ... Read more
Related support groups: Xanax, Klonopin, Seroquel, Clonazepam, Ativan, Valium, Abilify, Lorazepam, Alprazolam, Azithromycin, Flexeril, Diazepam, Soma, Benadryl, Promethazine, Hydroxyzine, Latuda, Cyclobenzaprine, Zyprexa, Risperidone